Multiple Sclerosis Community
Tysabri afterwards effects
About This Community:

Our Patient-to-Patient MS Forum is where you can communicate with other people who share your interest in Multiple Sclerosis. This forum is not monitored by medical professionals.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Tysabri afterwards effects

Anyone else feel run down and just crappy after Tysabri infusions?  
Am considering canceling my next one next week, not looking forward to another 4 weeks of feeling run down

Had no bad effects until next day, if that helps at all
Blank
738075_tn?1330579444
I'm sorry you're feeling so cruddy on this.  I usually "crash" hard about 5 days before my infusion, and it takes about a week to ramp up to a reasonable feeling.  After talking to lots of different Tysabri users, I've found the feelings around this DMD are as varied as the MS symptoms are from person to person!  

Talk to the Tysabri folks and your neuro.  
Related Discussions
14 Comments Post a Comment
Blank
1831849_tn?1383231992
Sorry to hear that you are having Tysabri side effects. I've had 4 infusions and no ill effects at all.
Blank
738075_tn?1330579444
I'm sorry you're feeling so cruddy on this.  I usually "crash" hard about 5 days before my infusion, and it takes about a week to ramp up to a reasonable feeling.  After talking to lots of different Tysabri users, I've found the feelings around this DMD are as varied as the MS symptoms are from person to person!  

Talk to the Tysabri folks and your neuro.  
Blank
Avatar_f_tn
Thanks guys.  Interesting comments.  Am going to do one more and see if the after effects change.  This month will be less stressful than last, in case that played into the mix.  I have felt really good this week, of course, that issue clouded by having been on antibiotics all week.  Will keep everyone posted!
Blank
294425_tn?1288531995
Sorry you are having to deal with feeling crappy.  Hopefully it is something else, and not really the Tysabri.  Has this happened every time you have had an infusion?  You mentioned you were on antibiotics - if you've been sick or had an infection of some sort, that could definitely be a big part of how you are feeling.  I know the longer I'm on Tysabri, it seems I get sick easier - and when I do, it hits harder and lasts longer than it used to.

Like GG, I used to crash about a week before my next infusion, but after about 6 months or so, I never noticed that any more.  Now I'm just real tired all the time - I wish I could get that sort of energy spurt after my infusion again, lol.  Have you had any other side effects with the Tysabri?

Hang in there, and I would at least mention it to my neuro to see what they say.  Good luck with your next infusion, and definitely keep us posted on how you are doing...

Rita
Blank
Avatar_f_tn
Hi sarah,

was this your first infusion?
yes, i feel even morepoorly after my infusions. Headaches, neusea, big fatigue, etc. I never felt good before, butI had hiigh hopes to have the energy again. I have 18 and ready  to have an update appointment. Last appt    w/neuro only wanted me to have that many. I do not know what will be next.

If it is youur first, try to hang in there for a few more, things could change.
take care, amo




Blank
Avatar_f_tn
Thanks!
I think you are right and am going to give it another try.  I did have a ton of stress going on at the time and am hoping that was the main cause.  This week I have felt better, which was week #3.
Blank
Avatar_f_tn
Update
Neuro called this morning and they are going to put me on a steroid infusion before my Tysabri next week to see if that eliminates the side effects I was having.  I thought she said Decadron, at least it sounded like that on the voice message, my phone won't let me listen to the message twice.....
here's hoping!

beautiful day here, sun is shinning.........have a good week-end everyone
Blank
Avatar_f_tn
Back yesterday for Tysabri #2, which went better I think.  They added Decadron prior to the infusion.  Had my LP, blood drawn, yes, and now wait.  Hope that's all the hoops he wants me to jump thru.  Was amazed at how simple the LP was, he's definitely good at it.  BP now up unusually high since MRI with the pacer, sure they will claim no relation but still............have a call into the cardiologist...........yikes we should have all of these docs on speed dial!
Have a good week-end everyone
Blank
1831849_tn?1383231992
Glad infusion #2 went better, and that you had a non-event LP :-)
Blank
Avatar_f_tn
Think the Decadron worked!  Am not having any "after effects" this go around with the Tysabri.  The  BP problem, present prior to the infusion, has been resolved with a low dose of Inderal.
Blank
1831849_tn?1383231992
Congrats!
Blank
4461995_tn?1357958708
Yup - have been feeling crappy and kinda guilty cos everyone else is saying they feel better.  I must just be whining!  But this made me feel better mentally at least - am nauseous, tired, lightheaded and still achey (achy) and buzzy and pulse-tingly.
I only periodically get the toe pain and hope that permanently goes away while on TY.  Yes, that HURTS.  I describe it like after your toe/finger get slammed in a car door.  That pressure.  Kinda. Impossible to explain this stuff.

Hope I can find this site again!  First blog.
Blank
Avatar_f_tn
I had my 1st infusion 10 days ago. On 3rd day after infusion experienced increase numbness, stiffness & heaviness which has not resolved.  I will notify my Neuro. I've been hoping it clear up quickly but has not been the case. my daily activity cut in 1/2, it was already low to begin with. This *****.
Blank
Avatar_f_tn
This was an old post, but it took me several months to get used to Tysabri.  My neuro used Decadron IV at first and then we went to PO for longer effect in the body.

Don't cancel but do let your neuro know asap that you are having problems.  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Neurology Answerers
987762_tn?1331031553
Blank
supermum_ms
Australia
667078_tn?1316004535
Blank
HVAC
Durham, NC
572651_tn?1333939396
Blank
Lulu54
Dayton, OH
1831849_tn?1383231992
Blank
kwarendorf
Great Neck, NY
147426_tn?1317269232
Blank
Quixotic1
Washougal, WA
338416_tn?1260996698
Blank
jensequitur
Fort Worth, TX